# SDR SWAA2023031399444

- Difficulty date: February 5, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,692 hours, 35,153 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED INTERNAL CAVITY ORSS 275 AT LT WING 2023-112629<[01] REPLACED ANGLE TRAILING EDGE LOCATED INTERNAL CAVITY ORSS 275 AT LT WING I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG #115A6200 REV:-;[02] REPLACED ANGLE TRAILING EDGE LOCATED INTERNAL CAVITY ORSS 275 AT LT WING I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG #115A6200 REV:-  SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED ANGLE TRAILING EDGE LOCATED INTERNAL CAVITY ORSS 275 AT LT WING I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG #115A6200 REV:-  SEE INDIVIDUAL SIGN OFF BELOW.
